The size Ramsey number

P. Erdős, R. J. Faudree, C. C. Rousseau, R. H. Schelp

Research output: Contribution to journalArticle

99 Citations (Scopus)


Let[Figure not available: see fulltext.] denote the class of all graphs G which satisfy G→(G 1 , G 2 ). As a way of measuring minimality for members of[Figure not available: see fulltext.], we define the size Ramsey number ř(G 1 , G 2 ) by[Figure not available: see fulltext.]. We then investigate various questions concerned with the asymptotic behaviour of ř.

Original languageEnglish
Pages (from-to)145-161
Number of pages17
JournalPeriodica Mathematica Hungarica
Issue number1-2
Publication statusPublished - Mar 1978



  • AMS (MOS) subject classifications (1970): Primary 05B40
  • Ramsey
  • o-sequences

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Erdős, P., Faudree, R. J., Rousseau, C. C., & Schelp, R. H. (1978). The size Ramsey number. Periodica Mathematica Hungarica, 9(1-2), 145-161.